# SDR SWAA2022090633462

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Bracket
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 SUPPORT BRACKET; LBL 8 AT AIR CONDITIONING BAY 2022-409961 / [01] REPLACED BODY STATION 540 SUPPORT BRACKET; LBL 8 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02.;[02] REPLACED BODY STATION 540 SUPPORT BRACKET; LBL 8 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02.
